# SDR TAMF2012FA0000003

- Difficulty date: December 25, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: C20509000
- Part serial: 04009
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND MAIN TIRE NR 7 DAMAGED, TREAD LOOSE OF THE TIRE.     R & R NR 7 TIRE AND WHEEL ASSY IAW AMM 32-45-01, PAGE 401-413.   TIRE PRESSURE NORMAL.
